# SDR SIMA20170524004

- Difficulty date: May 24, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 16,926 hours, 11,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Dented
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE FWD FUSELAGE AT BS 280 - 295, STRINGER 22 - 23R.  PERFORMED A REPAIR IAW ERS-CR-53MR-2749.
